# SDR SWAA2025072292604

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N8821S
- Make and model: Boeing 737-8
- Aircraft serial: 67480
- Aircraft time: 8,999 hours, 4,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 17 FED AND 18 FED FOUND INOPERATIVE.  UPON FUTHER INVESTIGATION FIND AISLE EMERGENCY LIGHT AT SEAT ROW 17-18 FED NOT CONNECTED CONNECTORS D14830/D14816; RECONNECTED LIGHT CONNECTORS AND PERFORMED GOOD TEST PER AMM 33-51-00-720-801.
